# SDR VTZA96218

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 5240 · Service Doors
- Part: Gpu Door
- Condition: Not Closed
- Location: Fuselage
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6270 - IAD-EWR - ABORTED TAKEOFF DUE TO GPU ACCESS DOOR LIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  MX INSPECTED AND CLOSED GPU ACCESS DOOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR SERVICE.  (M)
